# SDR CA000427030

- Difficulty date: April 17, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,667 hours
- Engine: Rotax ROTAX912
- System (JASC): 7414 · Magneto/Distributor
- Part: Stator
- Part number: 996538
- Condition: Broken
- Location: R/H Coil
- Part time: 58,800 hours
- Component: Engine/Magneto, Rotax
- Stage of operation: IN
- How discovered: V
- Nature of condition: R, Y
- Precautionary procedure: K

## Discrepancy

(CAN) AD 98..SB 912-026R3 PREVIOUSLY COMPLIED WITH.  SUBSEQUENT FAILURE OF STATOR PICK-UP COIL FOUND WITH PIECES MISSING AND COPPER WINDINGS SEVERED.  COMPONENT HAD  587.7 HOURS.
